# SDR REXA2014051000437

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 22,685 hours, 20,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER FLOOR TRACK LIGHT ON 1C DETACHED FROM ITS POSITION.  SECURED EMER FLOOR TRACK LIGHT & OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
